# SDR IPXA2025050946776

- Difficulty date: March 19, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 29,664 hours, 4,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B1422334
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DAMAGE ON RH SIDE NOSE CARGO DOOR STA 200 BETWEEN STRINGER S20 AND S21 PERFORMED PROTECTIVE TREATMENT OF SKIN SURFACE IAW. SRM 51-20-01-0G-0 REV. 45 WITH PRIMER. DEFERRED DAMAGE IAW. SRM 53-00-01-1A-2 FIGURE 101 CHART AREA B FOR 50 FLIGHT CYCLES. DMI OPENED.
